Alert archive / North Carolina / Beach Hazards Statements in 2020

Beach Hazards Statement 18, NWS Wilmington, NC

June 3, 2020Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina

NWS Wilmington, NC issued this beach hazards statement at Jun 3, 2020, 7:55 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Jun 4, 2020, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2020, 7:55 PM EDT (23:55 UTC)
In effect from
Jun 4, 2020, 6:00 AM EDT
Expired
Jun 4, 2020, 8:00 PM EDT
In force
14 hr
Issued by
NWS Wilmington, NC

Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

339 
WHUS42 KILM 032355
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
755 PM EDT Wed Jun 3 2020

NCZ106-108-SCZ054-056-041200-
/O.CAN.KILM.BH.S.0017.000000T0000Z-200604T0000Z/
/O.NEW.KILM.BH.S.0018.200604T1000Z-200605T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
755 PM EDT Wed Jun 3 2020

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT THURSDAY
THROUGH THURSDAY EVENING...
...BEACH HAZARDS STATEMENT IS CANCELLED...

* WHAT...Strong south to north longshore current expected.

* WHERE...In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties. In North Carolina, Coastal Pender and 
  Coastal New Hanover Counties.

* WHEN...From 6 AM EDT Thursday through Thursday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. Often,
  if the longshore current is strong enough, it will sweep
  swimmers off their feet, making it difficult to return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents, longshore currents, and other hazards create
life-threatening conditions in the surf zone. Caution should be
used when in or near the water.

&&

$$

NCZ107-040300-
/O.CON.KILM.CF.Y.0031.000000T0000Z-200604T0300Z/
Inland New Hanover-
755 PM EDT Wed Jun 3 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Up to one half foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 7 PM to 11 PM EDT this evening.

* IMPACTS...Water is six to 12 inches deep on the lowest parts 
  of Battleship Road and USS North Carolina Road. Water begins 
  to spread on to River Road about a quarter mile south of The 
  Cape Boulevard. In downtown Wilmington, water covers more than 
  a block of Water Street near Market Street with three to six 
  inches of water just south of Market Street.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 03/09 PM     6.1        1.4        0.8        1      Minor    
 04/09 AM     5.1        0.4        0.8        1       None    
 04/10 PM     6.3        1.6        0.9        1      Minor    
 05/10 AM     5.2        0.5        0.9        1       None    
 05/10 PM     6.3        1.6        0.9        1      Minor

&&

$$

21
6 follow-up statements
314 
WHUS42 KILM 040250
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
1050 PM EDT Wed Jun 3 2020

NCZ107-040400-
/O.EXP.KILM.CF.Y.0031.000000T0000Z-200604T0300Z/
Inland New Hanover-
1050 PM EDT Wed Jun 3 2020

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

$$

NCZ106-108-SCZ054-056-041200-
/O.CON.KILM.BH.S.0018.200604T1000Z-200605T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
1050 PM EDT Wed Jun 3 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT
THURSDAY THROUGH THURSDAY EVENING...

* WHAT...Strong south to north longshore current expected.

* WHERE...In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties. In North Carolina, Coastal Pender and 
  Coastal New Hanover Counties.

* WHEN...From 6 AM EDT Thursday through Thursday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. Often,
  if the longshore current is strong enough, it will sweep
  swimmers off their feet, making it difficult to return to shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
755 
WHUS42 KILM 040900
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
500 AM EDT Thu Jun 4 2020

NCZ110-050000-
/O.EXA.KILM.BH.S.0018.200604T1000Z-200605T0000Z/
Coastal Brunswick-
500 AM EDT Thu Jun 4 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...Strong west to east longshore current expected. Also,
  there is a moderate risk of rip currents.

* WHERE...Coastal Brunswick County.

* WHEN...Through Thursday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. Often,
  if the longshore current is strong enough, it will sweep
  swimmers off their feet, making it difficult to return to shore.
  Rip currents can sweep away even the best swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

NCZ106-108-SCZ054-056-050000-
/O.CON.KILM.BH.S.0018.200604T1000Z-200605T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
500 AM EDT Thu Jun 4 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong south to north longshore current expected.

* WHERE...In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties. In North Carolina, Coastal Pender and 
  Coastal New Hanover Counties.

* WHEN...Through Thursday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. Often,
  if the longshore current is strong enough, it will sweep
  swimmers off their feet, making it difficult to return to shore.
  Rip currents can sweep away even the best swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

IGB
225 
WHUS42 KILM 040915 CCA
CFWILM

Coastal Hazard Message...CORRECTED
National Weather Service Wilmington NC
515 AM EDT Thu Jun 4 2020

NCZ110-050000-
/O.COR.KILM.BH.S.0018.200604T1000Z-200605T0000Z/
Coastal Brunswick-
515 AM EDT Thu Jun 4 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...Moderate risk of rip currents expected.

* WHERE...Coastal Brunswick County.

* WHEN...Through Thursday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

NCZ106-108-SCZ054-056-050000-
/O.COR.KILM.BH.S.0018.200604T1000Z-200605T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
515 AM EDT Thu Jun 4 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong south to north longshore current expected.

* WHERE...In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties. In North Carolina, Coastal Pender and 
  Coastal New Hanover Counties.

* WHEN...Through Thursday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. Often,
  if the longshore current is strong enough, it will sweep
  swimmers off their feet, making it difficult to return to shore.
  Rip currents can sweep even the best swimmers away from shore
  into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

IGB
673 
WHUS42 KILM 041502 CCA 
CFWILM

Coastal Hazard Message...CORRECTED
National Weather Service Wilmington NC
1102 AM EDT Thu Jun 4 2020

NCZ110-050000-
/O.COR.KILM.BH.S.0018.200604T1000Z-200605T0000Z/
Coastal Brunswick-
1102 AM EDT Thu Jun 4 2020

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...Moderate risk of rip currents expected. In addition,
  there have been reports of Portuguese Man of War jellyfish along
  the beach.

* WHERE...Coastal Brunswick County.

* WHEN...Through Thursday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away
  from shore into deeper water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Avoid being stung by the jellyfish.

&&

$$

NCZ106-108-SCZ054-056-050000-
/O.COR.KILM.BH.S.0018.200604T1000Z-200605T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
Coastal Georgetown-
1102 AM EDT Thu Jun 4 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Strong south to north longshore current expected. In
  addition, there have been reports of Portuguese Man of War
  jellyfish along the beach.

* WHERE...In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties. In North Carolina, Coastal Pender and 
  Coastal New Hanover Counties.

* WHEN...Through Thursday evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. Often,
  if the longshore current is strong enough, it will sweep
  swimmers off their feet, making it difficult to return to shore.
  Rip currents can sweep even the best swimmers away from shore
  into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Avoid being stung by the jellyfish.

&&

$$

IGB
657 
WHUS42 KILM 041909
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
309 PM EDT Thu Jun 4 2020

NCZ107-050400-
/O.NEW.KILM.CF.Y.0032.200604T2300Z-200605T0400Z/
Inland New Hanover-
309 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

* WHAT...Up to one foot of inundation above ground level 
  expected in low-lying areas near shorelines and tidal 
  waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...From 7 PM this evening to midnight EDT tonight.

* IMPACTS...Water is over a foot deep on the lowest parts of
  Battleship Road and USS North Carolina Road with several
  locations having three to six inches of water. Water over three
  inches deep on River Road south of The Cape Boulevard. In
  downtown Wilmington, Water Street is covered for about two
  blocks beginning near the courthouse steps to about a block
  south of Market Street. The deepest water on Water Street is six
  to 12 inches deep in the center of the road just south of Market
  Street.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 04/10 PM     6.3        1.6        0.9        1      Minor    
 05/10 AM     5.3        0.6        1.0        1       None    
 05/10 PM     6.3        1.6        0.9        1      Minor    
 06/11 AM     4.9        0.2        0.7        1       None    
 06/11 PM     5.9        1.2        0.6        1      Minor    
 07/12 PM     4.7       -0.0        0.6        1       None

&&

$$

NCZ106-108-110-SCZ054-056-050000-
/O.CON.KILM.BH.S.0018.000000T0000Z-200605T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-Coastal Georgetown-
309 PM EDT Thu Jun 4 2020

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Strong longshore current expected. In addition, there 
  have been reports of Portuguese Man of War jellyfish along the 
  beach.

* WHERE...In South Carolina, Coastal Horry and Coastal 
  Georgetown Counties. In North Carolina, Coastal Pender, 
  Coastal New Hanover and Coastal Brunswick Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Longshore currents can sweep swimmers and surfers into
  rip currents, piers, jetties, and other hazardous areas. Often,
  if the longshore current is strong enough, it will sweep
  swimmers off their feet, making it difficult to return to shore.
  Rip currents can sweep even the best swimmers away from shore
  into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.
Avoid being stung by the jellyfish.

&&

$$
525 
WHUS42 KILM 042359
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
759 PM EDT Thu Jun 4 2020

NCZ106-108-110-SCZ054-056-050100-
/O.EXP.KILM.BH.S.0018.000000T0000Z-200605T0000Z/
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
Coastal Horry-Coastal Georgetown-
759 PM EDT Thu Jun 4 2020

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...


$$

NCZ107-050400-
/O.CON.KILM.CF.Y.0032.000000T0000Z-200605T0400Z/
Inland New Hanover-
759 PM EDT Thu Jun 4 2020

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WHAT...Up to one foot of inundation above ground level in low- 
  lying areas near shorelines and tidal waterways.

* WHERE...The lower Cape Fear River including downtown 
  Wilmington.

* WHEN...Until midnight EDT tonight.

* IMPACTS...Water is over a foot deep on the lowest parts of 
  Battleship Road and USS North Carolina Road with several 
  locations having three to six inches of water. Water over 
  three inches deep on River Road south of The Cape Boulevard. 
  In downtown Wilmington, Water Street is covered for about two 
  blocks beginning near the courthouse steps to about a block 
  south of Market Street. The deepest water on Water Street is 
  six to 12 inches deep in the center of the road just south of 
  Market Street.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

Time of high total tides are approximate to the nearest hour.

Cape Fear River at Wilmington - Flood Stage 5.5 FT
MLLW Categories - Minor 5.5 ft, Moderate 6.7 ft, Major 10.0 ft
MHHW Categories - Minor 0.8 ft, Moderate 2.0 ft, Major 5.3 ft

             Total      Total    Departure                   
 Day/Time    Tide       Tide     from Norm   Waves    Flood  
            ft MLLW    ft MHHW       ft       ft      Impact 
 --------  ---------  ---------  ---------  -------  --------
 04/10 PM     6.3        1.6        0.9        1      Minor    
 05/10 AM     5.3        0.6        1.0        1       None    
 05/10 PM     6.3        1.6        0.9        1      Minor    
 06/11 AM     4.9        0.2        0.7        1       None    
 06/11 PM     5.9        1.2        0.6        1      Minor    
 07/12 PM     4.7       -0.0        0.6        1       None

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 3, 7:40 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 3, 7:40 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
740 PM EDT Wed Jun 3 2020

.SYNOPSIS...
Temperature and humidity will increase in the days ahead as Bermuda
high pressure settles offshore. Showers and thunderstorms will
return Thursday into the weekend as tropical moisture from the Gulf
of Mexico streams northward into the Carolinas. Rain chances will
diminish early next week.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Some slow changes in the offing through the near term
period as moisture from the south and east gradually increases.
Guidance has been somewhat consistent on a MCV or shortwave moving
up from near the Bahamas Thursday but the limited size of this
feature probably prohibits it from reaching us. The global models
want to develop a wider swath of activity offshore and near the
coast by Friday morning but this appears a bit overdone. We have
decent pops but confidence is limited as features are weak and its
early in the season for nocturnal offshore activity to make it to
the coast. Another warm one for highs Thursday with middle to upper
80s and with lows slowly increasing to around 70 by Friday morning.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Tropical moisture from the Gulf of Mexico will stream northward on
Friday. Afternoon thunderstorms will flourish as a weak shortwave
moves across the southeastern US. Many areas see an end to the brief
dry weather, especially along our typical mesoscale initiation
spots. The upper trough will linger over the Carolinas on Friday
evening with the moisture supply continuing. We do lose some of the
solar support, but a slight chance of a showers and lingering storms
is possible. On Saturday, there is likely to be no change in the
overall pattern and as a result, our sensible weather will follow a
similar pattern to Friday.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Upper-level flow will push TS Cristobal westward into LA/TX on
Sunday along with the high RH air mass as a surface cold front
approaches the area early Sunday. Areas along the coast and ahead of
the afternoon sea breeze will have a better chance of a stray shower
or storm on Sunday. Slightly drier air will move in behind the front
which is likely to stall just south of the forecast area. An upper-
level ridge will build across much of the central and southeastern
US on Monday. Overall, most areas will stay dry but the stalled
front positioned just south of the forecast area could be a focus
for diurnal thunderstorm activity early next week. With the ridge in
place, coverage is likely to be limited, but will keep at least a
slight chance of thunderstorms in the forecast.

&&

.AVIATION /00Z THURSDAY THROUGH TUESDAY/...
VFR for area terminals for the next 24 hours with south to southwest
winds not as gusty heading into Thursday afternoon.  Expect
developing CB during the afternoon as vicinity thunderstorms develop
heading into Thursday evening.

Extended Outlook...Increasing moisture will bring thunderstorms by
00z Friday through mid week with varying flight rules.

&&

.MARINE...
I really wanted to drop the Small Craft Advisory
for the waters but a couple of recent observations have trickled in
with gusts to 25 knots. Will maintain the headline until midnight.
Otherwise the southwest flow will remain in place but weaken
considerably from its current 20-25 knots to 10-15 knots Thursday.
The Piedmont Trough driving the gradient basically disappears.
Significant seas will be 2-4 feet.

The Bermuda high will supply southerly winds at 10-15 knots through
Saturday evening. Seas will generally be 2-4 feet combined with a 1-
2 foot, 9 second SE swell. The gradient wind will increase on
Saturday evening as low pressure passes well to the north and the
Bermuda high migrates eastward. Seas increase briefly to 4-6 feet on
Saturday evening and Sunday. Conditions will approach SCA thresholds
ahead of a southward moving surface cold front. A cold front will
slowly make its way into the area on Sunday, passing offshore Sunday
evening into early Monday. Northeast winds build behind the front
before veering to the east late Monday as the front stall south of
Winyah Bay. The building gradient from high pressure to the north
will continue to support easterly winds early next week at 10-15
knots. Thunderstorms are possible each day beginning Thursday
through Sunday.

&&

.TIDES/COASTAL FLOODING...
With full moon approaching Friday, minor flooding is forecasted
for the Downtown Wilmington Cape Fear River location with each
evening high tide this week.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
     Coastal Flood Advisory from 7 PM to 11 PM EDT this evening for
     NCZ107.
MARINE...Small Craft Advisory until midnight EDT tonight for AMZ250-252-
     254-256.

&&

SYNOPSIS...ILM
NEAR TERM...SHK
SHORT TERM...21
LONG TERM...21
AVIATION...MK
MARINE...SHK/21
TIDES/COASTAL FLOODING...ILM
Hazardous weather outlook, Jun 3, 3:35 PM EDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
335 PM EDT Wed Jun 3 2020

NCZ107-041945-
Inland New Hanover-
335 PM EDT Wed Jun 3 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-041945-
Coastal Pender-Coastal New Hanover-
335 PM EDT Wed Jun 3 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-041945-
Coastal Brunswick-
335 PM EDT Wed Jun 3 2020

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Elevated risk of rip currents possible Wednesday through Friday due
to persistent southerly winds and waves.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-041945-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
335 PM EDT Wed Jun 3 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small craft conditions are possible Saturday night into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-041945-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
335 PM EDT Wed Jun 3 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-041945-
Coastal Horry-Coastal Georgetown-
335 PM EDT Wed Jun 3 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:06 PM EDTCoastal Flood AdvisoryILMNew Hanover10 hr

Nearby

Beach Hazards Statements in North Carolina, 2020Beach Hazards Statements in South Carolina, 2020Every beach hazards statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.